# SDR FDEA201509202901

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 740 hours, 15,391 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST DU 1, 2, 3, 4, 6 & HAD NUMEROUS ALERTS, AUTOPILOT & AUTO THROTTLE DISCONNECT & NOT AVAILABLE.  EMERGENCY POWER CAME ON.  ACFT SEEMED TO BE POWERED BY EMERGENCY POWER ONLY, GEN 2 & 3 OPERATIONAL.  GEN 1 DISCONNECTED.  STARTED APU WITH NO CHANGES.  RETURNED & LANDED WITHOUT INCIDENT.  R & R EPCU IAW AMM 24-08-01-4, ER 15-05105, SWAPPED NR 2 & 3 GEN CTS.  FOUND NR 3 GEN INSTALLED BACKWARDS.  FOUND BATTERY 1 & 2 FUSES BLOWN.  REPLACED IAW SWPM 20-31-00.  DURING ENG RUN, GEN LOADS WERE 1-.8/2- .11/3.-.11.  PERFORMED ERS 15-05105. CURRENT TRANSFORMER OPS CHECKED NORMAL IAW AMM 24-23-01-5.  PERFORMED FUNCTION TEST OF GEN BUSS FAULT REST IAW MM 24-21-00-5.  MX TEST FLIGHT, OPS CHECKED OK FOR SERVICE.
